ADVERTISEMENT

ADVERTISEMENT

+ Reply to Thread
Page 1 of 2 12 LastLast
Results 1 to 10 of 12
  1. #1
    Join Date
    Dec 2016
    Posts
    5
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Stopping vitex at BFP?

    My periods have been all over the place since I came off BCP two months ago. I decided to start taking vitex 5 days ago as (after negative pregnancy test) and today I just got a BFP! Do I stop it straight away since I have only been on it 5 days? Or do I slowly wean off it?

    Thnak you!

  2. #2
    Join Date
    Oct 2016
    Posts
    100
    Thanks
    14
    Thanked
    41
    Reviews
    0
    I don't have experience with Vitex...just wanted to say congratulations!!!

  3. #3
    Join Date
    Oct 2014
    Posts
    626
    Thanks
    25
    Thanked
    289
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I stopped as soon as I got BFP

    Congratulations!

  4. #4
    Join Date
    Dec 2016
    Posts
    5
    Thanks
    0
    Thanked
    0
    Reviews
    0
    You didn't have any issues with M/C? I've heard stopping it straight away can cause progesterone to drop and potentially cause a M/C?

  5. #5
    Join Date
    Dec 2016
    Posts
    5
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Thank you!

  6. #6
    Join Date
    Jul 2012
    Posts
    513
    Thanks
    111
    Thanked
    182
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    My situation was different as I had taken it all month but I asked my obstetrician what to do and he said to just keep taking it for the first trimester.

    Congratulations!!!!

  7. #7
    Join Date
    Oct 2011
    Posts
    3,977
    Thanks
    1,597
    Thanked
    1,323
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'm wondering if stopping vitex as soon as I got my BFP was one of the reasons we had issues? I ended up having a missed miscarriage when everything was going so well..

  8. #8
    Join Date
    Jan 2014
    Posts
    2,531
    Thanks
    2,863
    Thanked
    964
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I stopped vitex after 14 weeks as i was terrified of MC. My naturopath said that it should be fine stopping earlier, but I have read that it can cause your progesterone to drop suddenly.

  9. #9
    Join Date
    Jan 2012
    Posts
    9,785
    Thanks
    4,186
    Thanked
    5,679
    Reviews
    9
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    My GP wasn't convinced about vitex while I was TTC but she said it wouldn't hurt to try it. Once I fell pregnant however she said there wasn't enough known about it and to stop taking it straight away.

  10. #10
    Join Date
    Dec 2016
    Posts
    24
    Thanks
    3
    Thanked
    0
    Reviews
    0
    My periods are all over the place after stopping bcp too and been TTC for almost 3 months now. I just bought vitex and hopefully I'll fall pregnant as quick as you did!! Fingers crossed


 

Similar Threads

  1. Vitex and ttc
    By Goosey01 in forum Conception & Fertility General Chat
    Replies: 18
    Last Post: 04-07-2017, 18:25
  2. Vitex
    By PrettyFabulous in forum Conception & Fertility General Chat
    Replies: 3
    Last Post: 18-08-2016, 06:16
  3. Vitex.
    By tlakat in forum Conception & Fertility General Chat
    Replies: 8
    Last Post: 11-04-2016, 19:32

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
The Clinic HubThe Clinic Hub is a state of the art health hub to assist you on this journey of parenthood. We offer "If only I knew" ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT